MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The nurse reported that the cns application on the central nurse's station (cns) spontaneously reboot on its own and would not come back up.When trying to reboot the cns, she received some kind of network error but could not recall what it said.No patient harm was reported.
 
Additional Manufacturer Narrative
The nurse reported that the cns application on the central nurse's station (cns) spontaneously reboot on its own and would not come back up.When trying to reboot the cns, she received some kind of network error but could not recall what it said.Technical support (ts) had her try rebooting the cns one more time and it came up to the monitoring software with no issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating they were unable to provide the requested information.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that the central nurse's station (cns) that was monitoring their tele devices, spontaneously shut down and would not come back up.Technical support (ts) verified that all cables were fully plugged into the cns and a working outlet.It was noted that the user had a space heater under the desk near the cns, so heat could be a factor.There were no lights on the front of the cns and pressing the power button resulted in no lights and no sounds.No patient harm was reported.Investigation summary: nk tech support guided the customer through an additional power cycle of the cns.Following a graceful reboot, the system successfully launched the monitoring software and returned to normal operation.The reported error message was no longer present and could not be reproduced.The root cause could not be determined.Nihon kohden will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/27/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 11/05/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating they were unable to provide the requested information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The nurse reported that the cns application on the central nurse's station (cns) spontaneously rebooted on its own and would not come back up.When trying to reboot the cns, she received some kind of network error but could not recall what it said.No patient harm was reported.

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23610794
Report Number8030229-2025-05841
Device Sequence Number9821174
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown